# SDR CALA2019021100239

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 86,026 hours, 8,214 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 99383290005
- Part serial: 2585
- Condition: Leaking
- Location: Waste Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER DRIPPING WAS NOTICED COMING OUT FROM THE AFT CARGO DRAIN. FURTHER INSPECTION CONFIRM THAT FORWARD WASTE TANK BALL VALVE WAS LEAKING.
